Stability Analysis of a Class of Switched Lurie Systems

Abstract:

Article Preview

Stability problem of a class of Lurie switched systems is investigated. All the subsystems of a class of switched systems are Lurie systems .The switching law is given using linear matrix inequality(LMI) and Lyapunov functions . The conclusion is given in LMI, so it is easy to realize.

Info:

Periodical:

Advanced Materials Research (Volumes 171-172)

Edited by:

Zhihua Xu, Gang Shen and Sally Lin

Pages:

584-587

DOI:

10.4028/www.scientific.net/AMR.171-172.584

Citation:

B. X. Mao and D. X. Wang, "Stability Analysis of a Class of Switched Lurie Systems", Advanced Materials Research, Vols. 171-172, pp. 584-587, 2011

Online since:

December 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.